Cookies?
Library Header Image
LSE Research Online LSE Library Services

A measure of independence for a multivariate normal distribution and some connections with factor analysis

Knott, Martin (2005) A measure of independence for a multivariate normal distribution and some connections with factor analysis. Journal of Multivariate Analysis, 96 (2). pp. 374-383. ISSN 0047-259X

Full text not available from this repository.

Abstract

This paper gives results for the population value of a measure of the goodness-of-fit of a general multivariate normal distribution to the simpler hypothesis of independent normal variables. The measure was introduced by Rudas, Clogg and Lindsay in 1994, who gave the value for the bivariate normal distribution. Connections with factor analysis are briefly discussed.

Item Type: Article
Official URL: http://www.elsevier.com/locate/jmva
Additional Information: © 2005 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Sep 2008 15:42
URL: http://eprints.lse.ac.uk/16368/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only